# SDR AALA202309295625

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 28,373 hours, 11,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L DOOR GUST LOCK IS INOPERATIVE. MAINTENANCE CLEANED AND LUBRICATED THE 4L DOOR GUST LOCK ASSEMBLY. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
